# SDR VQIA2017081000047

- Difficulty date: October 27, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 3204
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A  FLT CONTROL SEC 3 FAULT.  RESET SEC 3 POWER SUPPLY CIRCUIT BREAKER IAW TSM 24-00-00-81-08-18.  ACFT OK FOR SERVICE.  NO RECENT HISTORY OF SEC 3 PROBLEMS HAS BEEN NOTED ON THIS ACFT.
